Leandro Martin Del Pezzo
Leandro Martin Del Pezzo
UBA - CONICET
Verified email at dm.uba.ar - Homepage
Title
Cited by
Cited by
Year
A Hopf's lemma and a strong minimum principle for the fractional p-Laplacian
LM Del Pezzo, A Quaas
Journal of Differential Equations 263 (1), 765-778, 2017
482017
An optimization problem for the first eigenvalue of the p-Laplacian plus a potential
LM Del Pezzo, JF Bonder
Commun. Pure Appl. Anal. 5 (4), 675-690, 2006
37*2006
Global bifurcation for fractional -Laplacian and application
LM Del Pezzo, A Quaas
Z. Anal. Anwend. 35 (4), 411-447, 2016
302016
Finite element approximation for the fractional eigenvalue problem
JP Borthagaray, LM Del Pezzo, S Martínez
Journal of Scientific Computing 77 (1), 308-329, 2018
262018
Traces for fractional Sobolev spaces with variable exponents
L Del Pezzo, JD Rossi
Advances in Operator Theory 2 (4), 435-446, 2017
222017
An optimization problem for the first weighted eigenvalue problem plus a potential
L Del Pezzo, J Bonder
Proceedings of the American Mathematical Society 138 (10), 3551-3567, 2010
212010
Some optimization problems for p-Laplacian type equations
LM Del Pezzo, J Fernández Bonder
Applied Mathematics & Optimization 59 (3), 365-381, 2009
202009
An optimization problem for the first eigenvalue of the‐fractional Laplacian
L Del Pezzo, J Fernandez Bonder, L López Ríos
Mathematische Nachrichten 291 (4), 632-651, 2018
172018
A priori bounds and existence of solutions for some nonlocal elliptic problems
B Barrios, L Del Pezzo, J García-Melián, A Quaas
Rev. Mat. Iberoam. 34 (no. 1), 195-220, 2015
162015
The first eigenvalue of the p-Laplacian on quantum graphs
LM Del Pezzo, JD Rossi
Analysis and Mathematical Physics 6 (4), 365-391, 2016
152016
The first non-zero Neumann p-fractional eigenvalue
LM Del Pezzo, AM Salort
Nonlinear Analysis: Theory, Methods & Applications 118, 130-143, 2015
152015
An optimization problem for the first Steklov eigenvalue of a nonlinear problem
L Del Pezzo, JF Bonder, JD Rossi
Differential and Integral Equations 19 (9), 1035-1046, 2006
132006
The unique continuation property for a nonlinear equation on trees
LM Del Pezzo, CA Mosquera, JD Rossi
Journal of the London Mathematical Society doi: 10.1112/jlms/jdt067 89 (2 …, 2014
102014
Tug-of-War games and parabolic problems with spatial and time dependence
LM Del Pezzo, JD Rossi
Differential and Integral Equations 26 (3-4), 269-288, 2014
102014
Interior Penalty Discontinuous Galerkin FEM for the p(x)-Laplacian
LM Del Pezzo, AL Lombardi, S Martínez
SIAM Journal on Numerical Analysis 50 (5), 2497-2521, 2012
102012
Monotonicity of solutions for some nonlocal elliptic problems in half-spaces
B Barrios, L Del Pezzo, J García-Melián, A Quaas
Calc. Var. Partial Differential Equations 56 (2), 2017
92017
Order of convergence of the finite element method for the Laplacian
LM Del Pezzo, S Martínez
IMA J Numer Anal first published (doi:10.1093/imanum/dru050) 35 (no. 4 …, 2015
92015
An optimal mass transport approach for limits of eigenvalue problems for the fractional p-Laplacian
L Del Pezzo, J Rossi, N Saintier, A Salort
Advances in Nonlinear Analysis 4 (3), 235-249, 2015
82015
Fractional eigenvalue problems that approximate Steklov eigenvalues problems
LM Del Pezzo, JD Rossi, AM Salort
arXiv preprint arXiv:1601.05290, 2016
72016
regularity for the Laplacian in two-dimensional convex domains
LM Del Pezzo, S Martinez
Journal of Mathematical Analysis and Applications 410 (2), 939–952, 2011
72011
The system can't perform the operation now. Try again later.
Articles 1–20